# SDR 04FDEA01218

- Difficulty date: May 11, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Part number: FXFAB2504CDS
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE TR UPPER AFT CLOSE OUT PANEL MISSING A SECTION.  REMOVED AND REPLACED CLOSE OUT PANEL FABBED ON MAE TRAV 428784 AT MAE.
